Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

For the past four days my right top eye lid has been twitching off and on. What can i do to make it go away?

For the past four days my right top eye lid has been twitching off and on. I do read a lot, does that have something to do with it? I ve never had this problem before. Its not really painful but bothers me deeply. Today it was much better than yesterday, yesterday it was twitching a lot and making my eye water a lot. Today it wasn t as bad, will it go away on its on or is there something i can do to make it go away?
Asked On : Thu, 17 Feb 2011
Answers:  1 Views:  264
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for choosing health care majic.It seems that you have some allergy in your eye.could be due to foreign body or something else.watering and twitching is common in this condition.Wash your eyes frequently with cold water 3-4 times,do not rub them.Instill some anti allergic drops if you not put any steroid or antibiotics without consulting your doctor.
Answered: Thu, 17 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor